MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV VITALFLOW SET; EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATOR

MEDTRONIC MEXICO S. DE R.L. DE CV VITALFLOW SET; EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATOR
Model Number 58112
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use of a mc3 nautilus vitalflow (vf) extra corporeal membrane oxygenation (ecmo) oxygenator,the inlet pressures were not registering.The issue was addressed by unplugging the nautilus and plugging it back in, after which it was corrected and worked properly.The use of the device was continued to complete the case.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Correction a1: updated, as the event occurred prior to patient use.Correction additional codes: imf (annex f) corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VITALFLOW SET
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATOR
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21099607
Report Number9617601-2025-00040
Device Sequence Number9135182
Product Code QJZ
UDI-Device Identifier10850007732339
UDI-Public10850007732339
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K240880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Model Number58112
Device Catalogue Number58112
Device Lot Number229533288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/09/2025
03/11/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/06/2025
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown